# SDR CALA2015041393516

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,226 hours, 21,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FORE FLAP, OTBD AFT FLAP FAIRING, INBD FWD BRACKET HOLES ELONGATED.  BRACKET WAS FOUND UNATTACHED & HANGING, FASTENERS MISSING PRESUMABLY DUE TO WORN OR BROKEN.  REPAIRED LH INBD FLAP, REAMED ELONGATED HOLES THROUGH MAIN FLAP & SPAR CAP CHORD.  FABRICATED 4 EACH FREEZE PLUGS, FILLER & STRAP REPAIR & INSTALL LED IAW REO G 14460 REV B & UAL ECRA 5753-01384.  THE INBD FLAP FAIRING ATTACH BRACKET PN 113N2306-3, ALSO REPLACED IAW ECRA 5753-01384.
